# SDR SIMA20170716003

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 38,788 hours, 34,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PREVIOUS CREW REPORTED STRONG BURNING ODOR IN THE CABIN WHILE FLYING THROUGH THUNDERSTORMS,  FOUND  BURNING ODOR ON FED FLASHLIGHT CRADLE.  REMOVED AND REPLACED FWD CABIN EMERGENCY FLASHLIGHT ASSY IAW AMM 33-50-16.
